# SDR BAQA094843

- Difficulty date: May 28, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,301 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487099111
- Part serial: 159
- Condition: Failed
- Location: Engine Rpm
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG N1 IND LED DIGITAL DISPLAY DIM/BRITE BULB BURNED OUT.  REPLACED WITH SERVICABLE UNIT.  06/04/2004
